# SDR TIMA20160326006

- Difficulty date: March 26, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N127BA
- Make and model: Beech 1900C
- Aircraft serial: UB7
- Aircraft time: 27,648 hours, 39,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56985
- Condition: Failed
- Location: Te Flap
- Component: Flap, Beech
- Component part number: 35165050239
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PILOT EXPERIENCED AN UNCOMMANDED AILERON INPUT WHEN FLAPS WERE LOWERED FROM TAKEOFF TO APPROACH POSITION, DURING APPROACH.  PILOT RETRACTED THE FLAPS TO TAKEOFF POSITION & THE INTERFERENCE WITH THE AILERON WAS ELIMINATED.  ACFT WAS LANDED UNEVENTFULLY WITH FLAPS IN TAKEOFF.  SUBSEQUENT INSPECTION REVEALED THAT THE FWD OTBD BEARING OF THE RT OTBD FLAP HAD FAILED.
